MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT
Model Number UHI-4
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The customer's complaint was not confirmed.The root cause could not be identified.Based on the results of the investigation, the most probable cause is cause not established, which indicates that the investigation findings do not lead to a clear conclusion.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported that the insufflator was not working, involving an olympus hight flow insufflation unit.There was no patient harm reported.

Brand Name
HIGH FLOW INSUFFLATION UNIT
Common Device Name
HIGH FLOW INSUFFLATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25833746
Report Number3002808148-2026-24188
Device Sequence Number13352646
Product Code HIF
UDI-Device Identifier04953170324147
UDI-Public04953170324147
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K243527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHI-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown